# SDR 96FDEA00505

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 65242581
- Condition: Corrosion
- Location: Bs 540/560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0078, (C53-113-01) ON THRESHOLD VERTICAL WEB UNDER NUTPLATES BS 540 AND 560, RBL 21, WL 156.  *S/D*  REMOVED AND REINSTALLED VERTICAL WEB IAW SRM 53-10-1.
